# SDR FDEA201211123956

- Difficulty date: November 12, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832853
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740 LBL 64 CREASE BEAM HAS CORROSION.  CORROSION REMOVED IAW SRM 51-10-02 REV 106. MATERIAL THICKNESS REMOVED 0.014 INCHES FOUND EXCEEDS LIMITS IAW SRM 53-30-13 FIG 101 ALLOWABLE DAMAGE 1 REV 106.  CREASE BEAM REMOVED IAW SRM 51-40-  02 REV 106. NEW CREASE BEAM INSTALLED AS PER DRAWING 143N8322 SHT 1 REV K.    REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
